# SDR SWAA2013111822415

- Difficulty date: November 11, 2013
- Submitted: November 19, 2013
- Operation: Air carrier
- Aircraft: N368SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26579
- Aircraft time: 65,598 hours, 54,858 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65C22908
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CRACKED AT BS 500B, BETWEEN STRINGER 20L & 21L.  REPAIRED FRAME IAW SRM.
